FatigueI sm experiencing fatigue every day between 3-6 pm , I took nux vow for three days ,followed by arsen alb, still feel fatigue,I took nat mur to nourish the adrenals.
Blood pressure, blood sugar normal.
sinfinity on 2012-08-16
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.